# SDR R61A201806220732

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 9,504 hours, 6,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 12030
- Condition: Discharged
- Location: Cabin
- Part time: 9,504 hours, 6,559 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 OVERHEAD EMERGENCY LIGHTS OUT IN CABIN. R&R EMERGENCY BATTERY FWD LT SIDE IAW AMM 33-50-01.
